# SDR GTIA2018030802495

- Difficulty date: March 8, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N624NK
- Make and model: Airbus A320-232
- Aircraft serial: 5880
- Aircraft time: 16,713 hours, 7,576 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Deoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODORS DETECTED IN COCKPIT. DISAPEARED AS SOON AS THE NR 1 PACK WAS SHUT OFF.  TROUBLESHOT IAW TSM 05-50-00-810-831-A,  & TSM 71-00-00-810-801-A,  FOUND THE NR 1 ENGINE DEOILER SEAL LEAKING.
